MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Diplopia/Double Vision (4802)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implant procedure, the patient still see quadruple from the eye and patient sees 2 letters very clear one next to the other (not overlapped) when looks at a letter and another 2 letters more soft or transparent overlapped.The patient was consulted with physician and physician was done unspecified examinations with unspecified machines and gave a device to place a unspecified drop 2 times a week.Additional information has been requested.
 
Additional Manufacturer Narrative
Product manufacturing site updated due to receipt of serial number.Manufacturer report number corrected and reported under 1119421-2024-00115.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that healthcare professional reported that the patient was not able to read and could not see properly.The doctor gave pilocarpine drops.The tests that performed were normal but the refraction was increased and decided not to give drops.The doctor suggested the patient to use power contact lens which was helpful.The patient wants refraction stability.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
model farm road
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
model farm road
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17711723
Report Number9612169-2023-00638
Device Sequence Number6731092
Product Code MFK
UDI-Device Identifier00380652416597
UDI-Public00380652416597
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFNT50
Device Catalogue NumberTFNT50U205
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2023
Supplement Date Received by Manufacturer12/23/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENSX LASER SYSTEM; ORA SYSTEM WITH VERIFEYE MESSAGING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale